Hausdorff dimension for piecewise monotonic maps

Peter Raith

Studia Mathematica (1989)

  • Volume: 94, Issue: 1, page 17-33
  • ISSN: 0039-3223

How to cite

top

Raith, Peter. "Hausdorff dimension for piecewise monotonic maps." Studia Mathematica 94.1 (1989): 17-33. <http://eudml.org/doc/218927>.

@article{Raith1989,
author = {Raith, Peter},
journal = {Studia Mathematica},
keywords = {interval map; pressure function; Hausdorff dimension},
language = {eng},
number = {1},
pages = {17-33},
title = {Hausdorff dimension for piecewise monotonic maps},
url = {http://eudml.org/doc/218927},
volume = {94},
year = {1989},
}

TY - JOUR
AU - Raith, Peter
TI - Hausdorff dimension for piecewise monotonic maps
JO - Studia Mathematica
PY - 1989
VL - 94
IS - 1
SP - 17
EP - 33
LA - eng
KW - interval map; pressure function; Hausdorff dimension
UR - http://eudml.org/doc/218927
ER -

Citations in EuDML Documents

top
  1. Franz Hofbauer, Hausdorff and conformal measures for expanding piecewise monotonic maps of the interval
  2. Franz Hofbauer, Hausdorff and conformal measures for expanding piecewise monotonic maps of the interval II
  3. Peter Raith, The behaviour of the nonwandering set of a piecewise monotonic interval map under small perturbations
  4. Peter Raith, On the continuity of the pressure for monotonic mod one transformations
  5. Peter Raith, The dynamics of piecewise monotonic maps under small perturbations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.